Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Red bumps over legs and arms, started on freshly made tattoo, sore throat, cough. Cause of worry?

Hi, I have recently just got back from (7 days ago) I have started to get little red bums over my legs and arms which are really itchy started on my fresh tattoo witch I know they used a clean needle, i have also got a sore thought and a bad cough I don’t know if this could be related to anything. I was just wondering if I should be worried or if I am just overreacting thanks
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
HI ! Possibly you are getting some kind of hypertrophied scars over your tattoo pricks, which is now inflammed. If infection is excluded, then you can start some steroidal cream for local application. The cough along with the bad throat possibly is not be related to this and is just coincidental. If the red bums are increasing, then I would suggest you to see a Dermatologist in your area. Wishing you an early relief of your symptoms.
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor